MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXMIDFACE SCREW SELF-DRILLING 8MM; SCREW FIXATION INTRAOSSEOUS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXMIDFACE SCREW SELF-DRILLING 8MM; SCREW FIXATION INTRAOSSEOUS
Model Number 04.503.228.01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: jey.Device malfunctioned intra-operatively and was not implanted / explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient underwent a craniotomy with insertion of electrode array on (b)(6) 2018.While the surgeon as inserting one (1) 6mm and two (2) 8mm matrixmidface screws into the housing for the array, the screw head came off.The remaining portion of the screw remains embedded in patient¿s bone.Surgery was completed successfully with an unspecified delay.Concomitant device reported: non-synthes electrode array (part number unknown, lot number unknown, quantity 1).This report is for one (1) 6mm matrixmidface screw.This is report 3 of 3 for (b)(4).

Brand Name
TI MATRIXMIDFACE SCREW SELF-DRILLING 8MM
Common Device Name
SCREW FIXATION INTRAOSSEOUS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7904344
Report Number2939274-2018-53933
Device Sequence Number1552385
Product Code DZL
UDI-Device Identifier10887587019208
UDI-Public(01)10887587019208
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K083388
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.503.228.01
Device Catalogue Number04.503.228.01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2018
Initial Report FDA Received Date09/24/2018
Patient Sequence Number1
Patient Age22 YR